Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the rate of convergence of an alternating direction implicit method in a noncommutative case

Author: Olof B. Widlund
Journal: Math. Comp. 20 (1966), 500-515
MSC: Primary 65.66
MathSciNet review: 0231551
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.66

Retrieve articles in all journals with MSC: 65.66

Additional Information

Article copyright: © Copyright 1966 American Mathematical Society